<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 25, No. 2) Next Issue >>
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 167—273
Automorphisms of some $C^*$-algebras
Sung Je Cho, Sang Og Kim, and Sa Ge Lee
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 167—170
A study on submanifolds of codimension 2 in a sphere
Yong Bai Baik and Dae Kyung Kim
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 171—174
Isotropy representations of cyclic group actions on homotopy spheres
Dong Youp Suh
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 175—178
Fixed point algebras of UHF-algebras
Chang ho Byun, Sung Je Cho, and Sa Ge Lee
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 179—183
Galerkin approximations of Riccati operators arising in the boundary controls for hyperbolic systems
Sung Kag Chang
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 185—194
Properties of causally continuous space-time
Jong-Chul Kim and Jin Hwan Kim
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 195—201
$G$-regular semigroups
Mun Gu Sohn and Ju Pil Kim
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 203—209
On a class of analytic functions satisfying Re${f'(z)}>\alpha$
Shigeyoshi Owa, Wancang Ma, and Liquan Liu
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 211—214
On certain subclasses of univalent functions
Nak Eun Cho
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 215—219
A generalization of multivalent functions with negative coefficients II
M. K. Aouf
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 221—232
$\omega$-limit sets for maps of the circle
Jong Sook Bae and Seung Kab Yang
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 233—242
Iterations of the unit singular inner function
Hong Oh Kim
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 243—246
Pseudo-conjugations
Ki Hyoung Ko
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 247—251
Homeomorphism theorems for locally expansive operators
Jong Sook Bae and Byung Gai Kang
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 253—260
Tube formulas from Chern's kinematic formula
Sungyun Lee and Seung Pyo Hong
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 261—266
Best approximation by compact operators
Chong-Man Cho
Bull. Korean Math. Soc. 1988 Vol. 25, No. 2, 267—273

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd